# SDR ASAA0956787

- Difficulty date: October 9, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 10,109 hours, 2,990 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Terminal
- Part number: BACC45FT105P
- Condition: Loose
- Location: L2 Window
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

ON TAXI THE L SIDE WINDOW OVERHEAT LITE ILLUMINATED.  GROUNDED YES.  O/H LITE COMES BACK ON AFTER WINDOW COOLED DOWN IN ABOUT 5 10MINS. WHCU SHOWS SENSOR FAULT.  FOUND TEMP SENSOR TERM LOOSE.  SECURED SAME. REF FIM 30 41 00 810 811.
